# SDR CA190318003

- Difficulty date: March 15, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- Engine: PW1500G
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 1023161
- Condition: Misinstalled
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT ENGINE NACELLE OVHT CAUTION IN FLIGHT. HPC BLEED VALVE FOUND NOT INSTALLED CORRECTLY   GAP BETWEEN THE VALVE AND ENGINE DIFFUSER OUTER CASE LHE HPC BLEED VALVE REINSTALLED, TEST SATISFACTORY
